# SDR ASAA2013021493977

- Difficulty date: February 14, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65C208133
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PIE PANEL AFT LANDING HAS TWO MISDRILLED HOLES.   REPAIRED PIE PANEL LANDING IAW ASA EA 400-57EA-09832, REV.
